# SDR DALA2018051703080

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE DIAPHRAGM WEB BS 986.5, RBL 46 IN THE CABIN.  A NEW WEB WAS FABRICATED AND REPLACED IAW DWG 147A5712 REV F, AND  SRM. 51-40-02.
